应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Generalized Competition Index of Primitive Digraphs] 2017 Vol.33(2):475-484
Li-hua YOU, Fang CHEN, Jian SHEN, Bo ZHOU [Abstract] ( 99 ) [HTML 0 KB][PDF 1 KB] (211)
2 [Nonlinear Discrete Inequalities of Bihari-type and Applications] 2013 Vol.29(3):603-614
Yu WU [Abstract] ( 987 ) [HTML 0 KB][PDF 0 KB] (20)
3 [Estimation of Semi-Varying Coefficient Model with Surrogate Data and Validation Sampling] 2013 Vol.29(3):645-660
Ya-zhao LÜ, Ri-quan ZHANG, Zhen-sheng HUANG [Abstract] ( 986 ) [HTML 0 KB][PDF 0 KB] (19)
4 [Likelihood Ratio Inference for Mean Residual Life of Length-biased Random Variable] 2016 Vol.32(2):269-282
Wei LIANG, Jun-shan SHEN, Shu-yuan HE [Abstract] ( 98 ) [HTML 0 KB][PDF 179 KB] (107)
5 [A Note on Homoclinic or Heteroclinic Orbits for the Generalized Hénon Map] 2016 Vol.32(2):283-288
Yong-guo SHI [Abstract] ( 98 ) [HTML 0 KB][PDF 1295 KB] (127)
6 [A New Direct Search Method Based on Separable Fractional Interpolation Model] 2016 Vol.32(2):257-268
QIN NI, CUI JIANG, HAO LIU [Abstract] ( 98 ) [HTML 0 KB][PDF 160 KB] (132)
7 [A Class of New Special Solution of Nonlinear Diffusion Equation] 2016 Vol.32(2):437-446
Yan TANG [Abstract] ( 98 ) [HTML 0 KB][PDF 131 KB] (190)
8 [Melnikov Method and Detection of Chaos for Non-smooth Systems] 2013 Vol.29(4):881-896
Lin-song SHI, Yong-kui ZOU, Tassilo Küpper [Abstract] ( 974 ) [HTML 0 KB][PDF 0 KB] (16)
9 [Existence and Nonexistence of Global Positive Solutions for a Weakly Coupled P-Laplacian System] 2013 Vol.29(3):541-554
Xian-zhong ZENG, Zhen-hai LIU, Yong-geng GU [Abstract] ( 973 ) [HTML 0 KB][PDF 0 KB] (23)
10 [Procreating Tiles of Double Commutative-Step Digraphs] 2008 Vol.24(2):185-194
Jian-qin Zhou [Abstract] ( 97 ) [HTML 0 KB][PDF 201 KB] (705)
11 [(Global smooth resolvability for a model equations of fluid flow in a pipe)] 2000 Vol.16(1):1-014
Fa Gui LIU [Abstract] ( 968 ) [HTML 0 KB][PDF 330 KB] (177)
12 [Comparison of Two Variances Under Inequality Constraints by Using Empirical Likelihood Method] 2013 Vol.29(4):809-822
Guo-hua DENG [Abstract] ( 967 ) [HTML 0 KB][PDF 0 KB] (9)
13 [Travelling Wave Solutions of Integro-differential Equations of One-dimensional Neuronal Networks] 2015 Vol.31(3):767-782
Han HAO, Rémi VAILLANCOURT [Abstract] ( 96 ) [HTML 0 KB][PDF 0 KB] (59)
14 [On Estimating Regression Coefficients in Seemingly Unrelated Regression System] 2015 Vol.31(4):935-944
Li-chun WANG [Abstract] ( 96 ) [HTML 0 KB][PDF 0 KB] (32)
15 [Empirical Likelihood Inference for a Partially Linear Errors-in-variables Model with Covariate Data Missing at Random] 2016 Vol.32(2):305-318
Shan-shan WANG, Heng-jian CUI [Abstract] ( 96 ) [HTML 0 KB][PDF 187 KB] (166)
16 [Uniqueness and Radial Symmetry of Least Energy Solutionfor a Semilinear Neumann Problem] 2008 Vol.24(3):473-482
Zheng-ping Wang, Huan-song Zhou [Abstract] ( 95 ) [HTML 0 KB][PDF 221 KB] (774)
17 [The Riemann-Hilbert Problem for Mixed Complex Equations of First Order with Degenerate Rank 0] 2015 Vol.31(1):31-42
Guo-chun WEN [Abstract] ( 95 ) [HTML 0 KB][PDF 178 KB] (248)
18 [A New Representation for Second Order Stochastic Integral-differential Operators and Its Applications] 2015 Vol.31(1):59-70
Guang-yan JIA, Na ZHANG [Abstract] ( 95 ) [HTML 0 KB][PDF 175 KB] (268)
19 [Tetravalent Edge-transitive Cayley Graphs of PGL (2, p)] 2013 Vol.29(4):837-842
Xiao-hui HUA, Shang-jin XU, Yun-ping DENG [Abstract] ( 946 ) [HTML 0 KB][PDF 0 KB] (14)
20 [The Gerber-Shiu Discounted Penalty Function for a Compound Binomial Risk Model with By-claims] 2015 Vol.31(1):181-190
Jin-zhu LI, Rong WU [Abstract] ( 93 ) [HTML 0 KB][PDF 146 KB] (908)
21 [Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation] 2015 Vol.31(2):335-368
Shao-liang YUAN, Zhu-jun JING [Abstract] ( 93 ) [HTML 0 KB][PDF 2358 KB] (258)
22 [Trimmed and Winsorized Transformed Means Based on a Scaled Deviation] 2015 Vol.31(2):475-492
Si-yang WANG, Heng-jian CUI [Abstract] ( 93 ) [HTML 0 KB][PDF 214 KB] (608)
23 [Reflected BSDEs with Random Default Time and Related Mixed Optimal Stopping-control Problems] 2013 Vol.29(1):165-178
Dong-mei Guo, Xiao-ming Xu [Abstract] ( 925 ) [HTML 0 KB][PDF 214 KB] (344)
24 [A Trust Region Algorithm for Solving Bilevel Programming Problems] 2013 Vol.29(3):491-498
Guo-shan LIU, Shi-qin XU, Ji-ye HAN [Abstract] ( 924 ) [HTML 0 KB][PDF 0 KB] (19)
25 [Hypothesis Test for the Parameters of Linear Part in the Partial Linear EV Model] 2015 Vol.31(4):1153-1166
Juan ZHANG, Heng-jian CUI [Abstract] ( 92 ) [HTML 0 KB][PDF 0 KB] (17)
26 [Arithmetic-analytical Expression of the Koch-type Curves and Their Generalizations (I)] 2015 Vol.31(4):1167-1180
Xiao-ling YANG, Guang-jun YANG [Abstract] ( 92 ) [HTML 0 KB][PDF 0 KB] (17)
27 [Hierarchical Mixture Models for Zero-inflated Correlated Count Data] 2016 Vol.32(2):373-384
Xue-dong CHEN, Hong-xing SHI, Xue-ren WANG [Abstract] ( 92 ) [HTML 0 KB][PDF 183 KB] (162)
28 [Asymptotic Analysis of Quantum Dynamics in Crystals:the Bloch-Wigner Transform, Bloch Dynamics and Berry Phase] 2013 Vol.29(3):465-476
Weinan E, Jian-feng LU, Xu YANG [Abstract] ( 913 ) [HTML 0 KB][PDF 0 KB] (21)
29 [Global Optimization Method for Linear Multiplicative Programming] 2015 Vol.31(2):325-334
Xue-gang ZHOU, Bing-yuan CAO, Kun WU [Abstract] ( 91 ) [HTML 0 KB][PDF 154 KB] (357)
30 [Symplectic Structures of Two Kinds of Nonsymmetric Differential Operators] 2015 Vol.31(2):543-556
Wei-hua YANG [Abstract] ( 91 ) [HTML 0 KB][PDF 205 KB] (349)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9